MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH BERLIN FACILITY ELECTROSURGICAL GENERATOR ESG-410; WA91327U

OLYMPUS WINTER & IBE GMBH BERLIN FACILITY ELECTROSURGICAL GENERATOR ESG-410; WA91327U
Model Number WA91327U
Medical Device Problem Code Circuit Failure (1089)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This device has been reported as an asset return.The product analysis found that the device has switch not activating, error 0432 on power test, old software, energy failed self-check.Dhr/shr review is not required.A labelling review is not required.A risk review was not performed for a26 due to no user allegation.A historical review of the last 12 months of complaints was not performed for a26 due to no user allegation.A capa history review was not performed for a26 due to no user allegation.The complaint could not be confirmed, this device has been reported as an asset return.The failure mode was found with "switch not activating, error 0432 on power test, old software, energy failed self-check".The most probable cause of the complaint is d15 - cause not established the investigation findings do not lead to a clear conclusion about the cause of the reported adverse event.No further escalation is required.
 
Event or Problem Description
It was observed that during the device evaluation, the generator exhibited the high voltage power supply board had blown capacitor.After replacing the high voltage power supply board and fuses the unit failed self-test with an error 0432.There was no patient involvement.

Brand Name
ELECTROSURGICAL GENERATOR ESG-410
Common Device Name
WA91327U
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH BERLIN FACILITY
rheinstrasse 8
teltow, brandenburg 14513
GM  14513
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH BERLIN FACILITY
rheinstrasse 8
teltow, brandenburg 14513
GM   14513
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key22023844
Report Number3003724334-2025-00210
Device Sequence Number9164165
Product Code GEI
UDI-Device Identifier04042761087698
UDI-Public04042761087698
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K231777
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberWA91327U
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/29/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/18/2025
Initial Report FDA Received Date05/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/22/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown